# SDR DXTA200701946

- Difficulty date: February 14, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 4,872 hours, 2,870 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH AMBER CAS MESSAGE FLAP FAIL WHEN FLAPS/SLATS SELECTED TO 5'.  ABNORMAL PROCEDURES COMPLETED AND FLAPS FAILED TO EXTEND BEYOND ABOUT 2' WITH SLATS EXTENDED. OPERATED FLAP SYSTEM THROUGH NUMEROUS CYCLES PERFORMED CONTINUITY CHECKS & GROUND CHECKS & CHECKED ALL RESOLVER  VOLTAGES WITH FLAP BREAKOUT BOX ALL CHECKS & VOLTAGES FOUND TO BE GOOD & WITHIN LIMITS NO OTHER DEFECTS OR FAULTS FOUND SYSTEM OPS CHECKED GOOD IAW CE750 MM 27-55-00
